Header

UZH-Logo

Maintenance Infos

Schubert polynomials and quiver formulas


Buch, A; Kresch, A; Tamvakis, H; Yong, A (2004). Schubert polynomials and quiver formulas. Duke Mathematical Journal, 122(1):125-143.

Abstract

Fulton's universal Schubert polynomials [F3] represent degeneracy loci for morphisms of vector bundles with rank conditions coming from a permutation. The quiver formula of Buch and Fulton [BF] expresses these polynomials as an integer linear combination of products of Schur determinants. We present a positive, nonrecursive combinatorial formula for the coefficients. Our result is applied to obtain new expansions for the Schubert polynomials of Lascoux and Schützenberger [LS1] and explicit Giambelli formulas in the classical and quantum cohomology ring of any partial flag variety.

Abstract

Fulton's universal Schubert polynomials [F3] represent degeneracy loci for morphisms of vector bundles with rank conditions coming from a permutation. The quiver formula of Buch and Fulton [BF] expresses these polynomials as an integer linear combination of products of Schur determinants. We present a positive, nonrecursive combinatorial formula for the coefficients. Our result is applied to obtain new expansions for the Schubert polynomials of Lascoux and Schützenberger [LS1] and explicit Giambelli formulas in the classical and quantum cohomology ring of any partial flag variety.

Statistics

Citations

16 citations in Web of Science®
21 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

25 downloads since deposited on 29 Nov 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:quiver coefficients
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:21 Nov 2017 14:21
Publisher:Duke University Press
ISSN:0012-7094
Additional Information:2004 © Duke University Press
Publisher DOI:https://doi.org/10.1215/S0012-7094-04-12214-6
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2046809
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1072.14067

Download

Download PDF  'Schubert polynomials and quiver formulas'.
Preview
Filetype: PDF (Preprint)
Size: 242kB
View at publisher